# SDR ABXA2023042466

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 100,439 hours, 45,310 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WX RADAR FAIL ON TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED OPS CHECK OF WEATHER RADAR IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
